ive been on this med for just over 3 weeks now. i find myself constantly tired and i have no appetite whatsoever. i dont eat enough to keep a sparrow alive, is this a side effect of the meds or do you think its to do with my depression. i seem to be worse since starting the meds though i never did have a big appetite. thankyou.
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??